Duke Mathematical Journal

Integrability of oscillatory functions on local fields: Transfer principles

Raf Cluckers, Julia Gordon, and Immanuel Halupczok

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For oscillatory functions on local fields coming from motivic exponential functions, we show that integrability over Qpn implies integrability over Fp((t))n for large p, and vice versa. More generally, the integrability only depends on the isomorphism class of the residue field of the local field, once the characteristic of the residue field is large enough. This principle yields general local integrability results for Harish-Chandra characters in positive characteristic as we show in other work. Transfer principles for related conditions such as boundedness and local integrability are also obtained. The proofs rely on a thorough study of loci of integrability, to which we give a geometric meaning by relating them to zero loci of functions of a specific kind.

Article information

Source
Duke Math. J. Volume 163, Number 8 (2014), 1549-1600.

Dates
First available in Project Euclid: 26 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1401146372

Digital Object Identifier
doi:10.1215/00127094-2713482

Mathematical Reviews number (MathSciNet)
MR3210968

Zentralblatt MATH identifier
1327.14073

Subjects
Primary: 14E18: Arcs and motivic integration
Secondary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05] 40J99: None of the above, but in this section

Citation

Cluckers, Raf; Gordon, Julia; Halupczok, Immanuel. Integrability of oscillatory functions on local fields: Transfer principles. Duke Math. J. 163 (2014), no. 8, 1549--1600. doi:10.1215/00127094-2713482. https://projecteuclid.org/euclid.dmj/1401146372


Export citation

References

  • [1] J. Ax and S. Kochen, Diophantine problems over local fields, I, Amer. J. Math. 87 (1965), 605–630.
  • [2] R. Cluckers, Presburger sets and $p$-minimal fields, J. Symbolic Logic 68 (2003), 153–162.
  • [3] R. Cluckers, Analytic $p$-adic cell decomposition and integrals, Trans. Amer. Math. Soc. 356 (2004), no. 4, 1489–1499.
  • [4] R. Cluckers, G. Comte, and F. Loeser, Lipschitz continuity properties for $p$-adic semi-algebraic and subanalytic functions, Geom. Funct. Anal. 20 (2010), 68–87.
  • [5] R. Cluckers, J. Gordon, and I. Halupczok, Local integrability results in harmonic analysis on reductive groups in large positive characteristic, to appear in Ann. Sci. Ecol. Norm. Sup. Quatr. Ser., preprint, arXiv:1111.7057v4 [math.RT].
  • [6] R. Cluckers, T. Hales, and F. Loeser, “Transfer principle for the fundamental lemma” in On the Stabilization of the Trace Formula, Stab. Trace Formula Shimura Var. Arith. Appl. 1, International Press, Somerville, Mass., 2011, 309–347.
  • [7] R. Cluckers and L. Lipshitz, Fields with analytic structure, J. Eur. Math. Soc. (JEMS) 13 (2011), 1147–1223.
  • [8] R. Cluckers and F. Loeser, Constructible motivic functions and motivic integration, Invent. Math. 173 (2008), 23–121.
  • [9] R. Cluckers and F. Loeser, Constructible exponential functions, motivic Fourier transform and transfer principle, Ann. of Math. (2) 171 (2010), 1011–1065.
  • [10] R. Cluckers and F. Loeser, Motivic integration in all residue field characteristics for Henselian discretely valued fields of characteristic zero, to appear in J. Reine Angew. Math., preprint, arXiv:1102.3832v2 [math.AG].
  • [11] J. Denef, Proof of a conjecture of Colliot-Thélène, preprint, arXiv:1108.6250v1 [math.AG].
  • [12] J. Denef, “On the evaluation of certain $p$-adic integrals” in Séminaire de théorie des nombres, Paris 1983–84, Progr. Math. 59, Birkhäuser, Boston, 1985, 25–47.
  • [13] J. Denef, $p$-adic semi-algebraic sets and cell decomposition, J. Reine Angew. Math. 369 (1986), 154–166.
  • [14] J. Denef, “Arithmetic and geometric applications of quantifier elimination for valued fields” in Model theory, algebra, and geometry, Math. Sci. Res. Inst. Publ. 39, Cambridge Univ. Press, Cambridge, 2000, 173–198.
  • [15] J. Denef and L. van den Dries, $p$-adic and real subanalytic sets, Ann. of Math. (2) 128 (1988), 79–138.
  • [16] H. Glöckner, Comparison of some notions of $C^{k}$-maps in multi-variable non-Archimedean analysis, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), 877–904.
  • [17] Harish-Chandra, Admissible invariant distributions on reductive $p$-adic groups, Univ. Lecture Ser. 16, Amer. Math. Soc., Providence, 1999.
  • [18] E. Hrushovski and D. Kazhdan, “Integration in valued fields” in Algebraic Geometry and Number Theory, Progr. Math. 253, Birkhäuser, Boston, 2006, 261–405.
  • [19] B. Lemaire, Intégrabilité locale des caractères-distributions de $\operatorname{GL}_{N}(f)$ où $F$ est un corps local non-archimédien de caractéristique quelconque, Compos. Math. 100 (1996), 41–75.
  • [20] A. Macintyre, On definable subsets of $p$-adic fields, J. Symbolic Logic 41 (1976), 605–610.
  • [21] B. C. Ngô, Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. 111 (2010), 1–169.
  • [22] J. Pas, Uniform $p$-adic cell decomposition and local zeta functions, J. Reine Angew. Math. 399 (1989), 137–172.
  • [23] M. Presburger, On the completeness of a certain system of arithmetic of whole numbers in which addition occurs as the only operation, Hist. Philos. Logic 12 (1991), 225–233.
  • [24] L. van den Dries, Tame Topology and o-minimal Structures, London Math. Soc. Lecture Note Ser. 248, Cambridge Univ. Press, Cambridge, 1998.
  • [25] L. van den Dries, D. Haskell, and D. Macpherson, One-dimensional $p$-adic subanalytic sets, J. London Math. Soc. (2) 59 (1999), 1–20.
  • [26] J.-L. Waldspurger, Endoscopie et changement de caractéristique, J. Inst. Math. Jussieu 5 (2006), 423–525.
  • [27] A. J. Wilkie, Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function, J. Amer. Math. Soc. 9 (1996), 1051–1094.
  • [28] Z. Yun, The fundamental lemma of Jacquet and Rallis, with an appendix by J. Gordon, Duke Math. J. 156 (2011), 167–227.